# SDR FDEA201206272371

- Difficulty date: June 27, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 46,346 hours, 29,925 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623654
- Condition: Corroded
- Location: Bs 625 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27R AT BS 625.   REMOVED DAMAGED PORTION OF STRINGER IAW SRM 53-10-3 FIG 1 AND 51-10-1.   FABRICATED STRINGER REPAIR SECTION IAW SRM 53-10-3 FIG 1.   INSTALLED STRINGER REPAIR PARTS IAW SRM 51-30-2 REV 103 AND SRM 53-10-3 FIG 1.
